Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Articles online first > Giornale Italiano di Dermatologia e Venereologia 2017 Nov 30

CURRENT ISSUE
 

ARTICLE TOOLS

Publication history
Reprints
Cite this article as

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,311


eTOC

 

Giornale Italiano di Dermatologia e Venereologia 2017 Nov 30

DOI: 10.23736/S0392-0488.17.05803-5

Copyright © 2017 EDIZIONI MINERVA MEDICA

language: English

Melanonychia induced by venlafaxine hydrochloride

Santo R. MERCURI 1, Giovanni PAOLINO 2, Luciano MAVILIA 3, Dario DIDONA 4 , Pina BRIANTI 1

1 Unit of Dermatology and Cosmetology, IRCCS University Vita-Salute San Raffaele, Milan, Italy; 2 Unit of Dermatology, La Sapienza University of Rome, Rome, Italy; 3 Private practice, Messina, Italy; 4 Istituto Dermopatico dell'Immacolata-IRCCS, Rome, Italy


PDF  


top of page

Publication History

Article first published online: November 30, 2017
Manuscript accepted: November 14, 2017
Manuscript received: October 5, 2017

Cite this article as

Mercuri SR, Paolino G, Mavilia L, Didona D, Brianti P. Melanonychia induced by venlafaxine hydrochloride. G Ital Dermatol Venereol 2017 Nov 30. DOI: 10.23736/S0392-0488.17.05803-5

Corresponding author e-mail

didona.dermatology@gmail.com